# SDR CA990310013

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Part time: 22,115 hours
- Stage of operation: AP
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, REAR CABIN CREW REPORTED DIRTY SOCK SMELL IN AIR IN REAR OF CABIN.  NR 2 AIR CONDITIONER WAS TURNED OFF AND SMELL DISSIPATED.  AFTER LANDING, INSPECTION FOUND SMALL OIL LEAK IN THE NR 3 ENGINE BLEED BAND AREA.  AIRCRAFT DISPATCHED ON MEL WITH NR 2 PACK INOPERATIVE.
